# SDR DALA2024061906217

- Difficulty date: June 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 57,491 hours, 40,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGNS ABOVE LT & RT OVERWING FWD EXIT DOORS DO NOT ILLUMINATE. T/S PER B717 FIM 33-50-00-201. R&R B5-121 BATTERY ASSEMBLY PER B717 AMM 33-51-03. OPERATIONAL CHECK WAS GOOD. (LP #5891885)
